Աստղաֆիզիկա =Астрофизика =Astrophysics

Аналитическое определение параметров некоторых моделей аксиально-симметричных распределений

Аршакян, Т. Г. (1991) Аналитическое определение параметров некоторых моделей аксиально-симметричных распределений. Աստղաֆիզիկա, 35 (2-3). pp. 313-320.

[img] PDF
Download (969Kb)
    Item Type: Article
    Additional Information: Analytical solution of the parameters of some models of axial-symmetric distribution.
    Uncontrolled Keywords: Arshakyan D. G.
    Subjects: Q Science > QB Astrophysics > Galaxy
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 30 Jul 2013 15:09
    Last Modified: 04 Sep 2013 12:35
    URI: http://astro.asj-oa.am/id/eprint/1659

    Actions (login required)

    View Item